# SDR 95ZZZX5967

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12BA
- Make and model: Doug DC3
- Aircraft serial: 10035
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114652
- Condition: Failed
- Location: Nr 14
- Stage of operation: NR
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED SPARKS COMING FROM THE LEFT ENGINE.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION SHOWED THAT NR 14 CYLINDER HEAD SEPARATED FROM ITS BARREL.  REPLACED CYLINDER WITH O/H UNIT AND RETURNED ACFT TO SERVICE.
